Facebook Pixel
EmpowHER Guest

Bleeding in third week of active pills?

By Anonymous December 21, 2012 - 11:31am
Rate This

I'm 48 years old and take the Lo Ovral to regulate my cycle and for ovarian cysts (not for birth control). I had been on Cryselle 28 day for years, but this past July the manufacturer fell behind and I had to switch to another generic, Lo Ogestrel 28. I had regular cycles and periods until November, when I was under a lot of stress and skipped a month. So I'm in my third week of active pills, with three to go, and last night I started bleeding just a little and cramping. I have never had this happen before. I have taken my pill every day; the only thing is a few days I took it two or three hours later than usual. My doctor's office said not to worry, but I am scared. Should I stop taking the pill and just let this "period" run its course and then start a new pack or what?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!